# SDR SIMA200413803

- Difficulty date: May 14, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4669 - UNUSUAL ABNORMAL VIBRATION AND NOISE FROM NR 1 ENGINE AT 40 PERCENT N1 AND BELOW, CAN BE FELT THROUGH FLOOR, YOKE AND RUDDER PEDALS.  ALSO, IN CABIN AREA.  ENGINE INSTRUMENTS READ NORMAL.  REPLACED NR 1 ENGINE ASSEMBLY IAW W/C 72-000-00.  LEAK AND OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
